Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Fyodorov, Y V and Simm, N J (2016) On the distribution of maximum value of the characteristic polynomial of GUE random matrices. Nonlinearity, 29. pp. 2837-2855. ISSN 0951-7715

Dashti, M and Robinson, J C (2009) A simple proof of uniqueness of the particle trajectories for solutions of the Navier-Stokes equations. Nonlinearity, 22 (4). pp. 735-746. ISSN 0951-7715

This list was generated on Tue Feb 18 07:37:50 2020 GMT.